# SDR SA06034

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCO FLT 656 EN ROUTE DCA TO MCO, FLIGHT WAS INBOUND TO MCO, AT 3,000 FT, WHEN THE CABIN CREW REPORTED SMOKE IN THE CABIN.  THE FLT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL AT THE GATE, A STRONG SULFUR ODOR WAS NOTED, ALONG WITH A POPPED RIGHT HAND, CABIN RECIRCULATION FAN CIRCUIT BREAKER.  OPERATIONS ALSO NOTED THAT THERE WERE MULTIPLE BRUSH FIRES IN THE AREAS SURROUNDING THE NORTH AND EAST OF THE AIRPORT.  MAINTENANCE PLACED THE RIGHT HAND, CABIN RECIRCULATION FAN ON MEL.
